# SDR UALA2011121906934

- Difficulty date: December 17, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 36,752 hours, 15,105 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST WILL NOT PASS ON FWD ATTENDANT CIDS PANEL.  REPLACED FWD EMERGENCY LIGHT BATTERY PACK, EMERGENCY LIGHTS TESTED GOOD.
